# SDR YENA2023071700793

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N3123J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55204
- Aircraft time: 762 hours, 254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2364, MCI-BOS. 'LH LOWER EMERGENCY EXIT IDENTIFIER SIGN LIGHT INOP; REMOVED AND REPLACED LH LOWER EMERGENCY EXIT IDENTIFIER SIGN LIGHT IAW AMP 33-54-05. OPS CHECK GOOD.'
